# SDR IXXA060027S

- Difficulty date: October 5, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Ib Flap
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND LT WING IB FLAP LEADING EDGE UPPER SKIN CRACKED AT STATION XW84. REMOVED FLAP VANE, AND NOSE PANEL TO FACILITATE REPAIR. REMOVED DAMAGE. FABRICATED FILLER AND DOUBLER. LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED DOUBLER, FILLER, AND FASTENERS WET WITH SEALANT FROM STATION XW 81.5 TO STATION 86.5. INSTALLED FLAP VANE AND NOSE PANEL. IAW MM 27-51-14, OHM 27-27-1, SRM 57-2-1,57-7-1, 51-1-5 AND 51-1-8.
